Burkitt's lymphoma in a child

Reddy, C. R. R. M. ; Viswanatha Rao, T. (1975) Burkitt's lymphoma in a child Indian Journal of Pediatrics, 42 (3). pp. 92-93. ISSN 0019-5456

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/m70l414811ju83...

Related URL: http://dx.doi.org/10.1007/BF02827988


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Dr. K.C. Chaudhuri Foundation.
ID Code:41735
Deposited On:31 May 2011 05:57
Last Modified:31 May 2011 05:57

Repository Staff Only: item control page